MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 90MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 90MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.390S
Medical Device Problem Codes Device-Device Incompatibility (2919); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during insertion of trochanteric femoral nailing advanced (tfna) nail, the surgeon tried to compress the helical blade but there was a back out.The surgeon decided not to compress the blade, but rather locked the blade instead.This allowed the blade to slide as normal (guided collapse).It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.This report is for one (1) tfna fenestrated helical blade 90mm - sterile.This is report 2 of 2 for (b)(4).
 
Event or Problem Description
Concomitant device reported: unknown locking screw (part # unknown, lot # unknown, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device history lot part number: 04.038.390s.Lot number: h567152.Part manufacturing date: 16 march 2018.Manufacturing site: (b)(4).Part expiration date: 28 february 2028.Nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h567152 of tfna fenestrated helical blades was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h442810 met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Additional data-d4, e1, h4 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED HELICAL BLADE 90MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8310132
Report Number2939274-2019-56326
Device Sequence Number18877759
Product Code HSB
UDI-Device Identifier10886982099259
UDI-Public(01)10886982099259
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.390S
Device Catalogue Number04.038.390S
Device Lot NumberH567152
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer03/08/2019
03/08/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date03/08/2019
03/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;